The number of directions determined by a function f on a finite field

A. Blokhuis, A. E. Brouwer, T. Szonyi

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We give a short proof of Rédei's result on the number of directions determined by a function f on a finite field and improve this result considerably, confirming one of his conjectures.

Original languageEnglish
Pages (from-to)349-353
Number of pages5
JournalJournal of Combinatorial Theory, Series A
Volume70
Issue number2
DOIs
Publication statusPublished - May 1995

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'The number of directions determined by a function f on a finite field'. Together they form a unique fingerprint.

  • Cite this